# SDR DALA2016052904244

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 33 ON FLOOR STRUCTURE BETWEEN STR 41R AND STR 42R IN FWD CARGO COMPARTMENT.  REPLACED SHEAR TIE LOCATED AT FRAME 33 ON FLOOR STRUCTURE BETWEEN STR 41R AND STR 42R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
